# SDR DALA2025040902753

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 93,645 hours, 43,239 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 3249 DISC: DURING BOARDING FA REPORTED SMOKE & FUMES IN CABIN. C/A: C/W W/C # 2100-2007. FOUND SOURCE OF ODOR TO BE COMING FROM APU. C/W W/C 0550-2002 UP TO STEP 6 FOR APU INTERNAL FAULT. NEXT STEP IS TO C/W W/C 2100-2005. C/W W/C 2100-2005. NO FURTHER FUMES OR DIRTY SOCK SMELL PRESENT. FOUND SOURCE OF OIL CONTAM TO BE AN INTERNAL LEAK IN APU. ALSO C/W NO GO ODI 2172. PER MCC A/C OK FOR SVC. MEL WILL BE PLACED ON MEL 49-10-01A ON LOG 7011779. (LP: 7011778)
